Journal of the Mathematical Society of Japan

Interpolation, trivial and non-trivial homomorphisms in H

Eric Alan GERBER and Max L. WEISS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 1 (1982), 173-185.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801821

Digital Object Identifier
doi:10.2969/jmsj/03410173

Mathematical Reviews number (MathSciNet)
MR0639811

Zentralblatt MATH identifier
0498.30043

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30H05: Bounded analytic functions

Citation

Alan GERBER, Eric; L. WEISS, Max. Interpolation, trivial and non-trivial homomorphisms in $H^{\infty}$. J. Math. Soc. Japan 34 (1982), no. 1, 173--185. doi:10.2969/jmsj/03410173. https://projecteuclid.org/euclid.jmsj/1239801821


Export citation